# SDR IPXA2015101294734

- Difficulty date: October 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 11,801 hours, 7,251 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: C20104000
- Part serial: 01212
- Condition: Inoperative
- Location: Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON GEAR RETRACTION GOT ECAM WARNING FOR BRAKE HOT.  NR 7 BRAKE TEMP WAS 320, NR 3 WAS 180, NR 4 WAS 190, NR 8 WAS 240.  LANDED WITH AUTOBRAKES LOW AND ACFT PULLED RT, BRAKES DRAGGING.  R & R RT SIDE MASTER VALVE IAW AMM 32-42-19-0401 AND OPS CK IAW AMM 32-42-00-0501.  LEAK AND OPS CK GOOD.
